# SDR AALA20140415009

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 107,842 hours, 17,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3149385
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS BETWEEN LT OVERWING EMERGENCY EXIT DOORS INOPERATIVE.  R & R LENS FOR EXTERIOR EMERGENCY LIGHT BETWEEN LT OVERWING EMERGENCY EXIT DOORS.  OPERATIONS CHECKED NORMAL.
